# SDR SWIA201439068

- Difficulty date: July 31, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,162 hours, 42,669 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Potentiometer
- Condition: Inoperative
- Location: Rudder Feedback
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEDAL STEERING INOPERATIVE ILLUMINATED AFTER TAKEOFF. REMAINED ILLUMINATED AFTER GEAR RETRACTION.  REMOVED AND REPLACED RUDDER FEEDBACK POTENTIOMETER AND OPS CHECKED GOOD IAW AMM. TAXI CHECKED GOOD, NO FURTHER DEFECTS NOTED.
